JournalszaaVol. 4, No. 4pp. 353–362

Bernstein-Sätze nullter Ordnung und Liouville-Sätze für eine Klasse elliptischer Gleichungen

  • Jens Frehse

    Universität Bonn, Germany
Bernstein-Sätze nullter Ordnung und Liouville-Sätze für eine Klasse elliptischer Gleichungen cover

Abstract

Subject of § 1 are certain second order nonlinear partial differential equations Lu=0Lu = 0 which allow a so called zero order Bernstein theorem: If uu is a solution which is defined in all of Rn\mathbb R^n then uu is constant. In § 2 Liouville theorems for powers of certain linear elliptic operators LL of second order are presented, this means that solutions of Lmu=0L^mu = 0 which are defined and bounded in all of Rn\mathbb R^n must be constant. A connection to the hyperbolic equation φtt+Lφ=0\varphi_{tt} + L\varphi = 0 is shown.

Cite this article

Jens Frehse, Bernstein-Sätze nullter Ordnung und Liouville-Sätze für eine Klasse elliptischer Gleichungen. Z. Anal. Anwend. 4 (1985), no. 4, pp. 353–362

DOI 10.4171/ZAA/158